# SDR DALA13066226817

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 46,512 hours, 13,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION,  FOUND LIGHTING STRIKE ON SKIN AT BS 254,  TWO INCHES BELOW STRINGER 18L.   INSTALLED BLIND FASTENER IAW SRM 53-00-01, FIG 201 SECTION I, PARAGRAPH 3.
